# SDR ABXA20240623122

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 102,980 hours, 46,101 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: V643602
- Part serial: BN195379
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK R HYD SYS PRESS EICAS MESSAGE AND DISCRETE LIGHT ILLUMINATED AFTER SETTING BRAKES AFTER PUSH-BACK. R HYD STS QUANTITY ON STATUS PAGE READS 0.00RF.AC RETURNED TO GATE AND SHUT DOWN ,MAINTENANCE GROUNDED AC .AND FOUND NBR ONE MLG BRAKE HYDRAULIC FUSE HOUSING CRACKED.  REPLACED FUSE IAW B767 AMM 32-42-03.  SERVICED HYDRAULICS ,OPS AND LEAK CHECKS GOOD.  A/C REMAINS CAT 3A OPERATIONAL. AC WAS RETURNED TO SERVICE .
